Loading ...
Sorry, an error occurred while loading the content.

Re: [GIWorld-Hepatitis] Hi all...with an update

Expand Messages
  • Tatezi
    Hi McGee... No, the interns did not prescribe procrit or epogen...this is the problem with using a county facility...the knowledge level is even lower than
    Message 1 of 27 , Apr 11 3:34 PM
    • 0 Attachment
      Hi McGee...

      No, the interns did not prescribe procrit or epogen...this is the problem with using a county facility...the knowledge level is even lower than with MDs.

      Had I known then what I now know, I would have made a fuss and demanded one or the other. I never had this problem with the last treatment and I honestly "assumed" it was my thyroid again. I am in constant battle with my thyroid when on treatment.

      It is a terrible feeling...and each time I push myself to do one little thing around the house, I end up taking a couple hours nap. I feel helpless and I don't do helpless well.

      If County won't do anything tomorrow, I'll go get some accupuncture. I don't know what I'm going to do about work. I'll just have to play that by ear (or breath <g>)

      Tatezi



      ----- Original Message -----
      From: Mzgee1@...
      To: GIWorld-Hepatitis@yahoogroups.com
      Sent: Sunday, April 11, 2004 2:40 PM
      Subject: Re: [GIWorld-Hepatitis] Hi all...with an update


      HI Tat...I was pulled from treatment several times during my 13 months due to
      anemia. Eventually, I was managed fairly well with Procrit 40,000 units
      weekly. Are u on it? I remember when the anemia first hit and my counts bottomed
      out..OMG! I could not get out of bed. It's a terrible feeling..the
      shortness of breath etc. My doc also had me on Vit A, Folic Acid, Vit E. It took me
      8 months before I became jundectable, but I've remained that way (at least I
      still was at my last test last year.) I was never able to take the proper dose
      of Riba because of the anemia. Anemia is really nothing to fool around
      with...better to drop the Riba down or altogether, or even to stop treatment for a
      few weeks than put your body in jeopardy. Hang in there..this too shall
      pass! magee


      [Non-text portions of this message have been removed]



      Welcome to GIHepWorld

      Post message: GIWorld-Hepatitis@yahoogroups.com
      Subscribe: GIWorld-Hepatitis-subscribe@yahoogroups.com
      Unsubscribe: GIWorld-Hepatitis-unsubscribe@yahoogroups.com
      List owner: GIWorld-Hepatitis-owner@yahoogroups.com
      URL to this page: http://groups.yahoo.com/group/GIWorld-Hepatitis




      ------------------------------------------------------------------------------
      Yahoo! Groups Links

      a.. To visit your group on the web, go to:
      http://groups.yahoo.com/group/GIWorld-Hepatitis/

      b.. To unsubscribe from this group, send an email to:
      GIWorld-Hepatitis-unsubscribe@yahoogroups.com

      c.. Your use of Yahoo! Groups is subject to the Yahoo! Terms of Service.



      [Non-text portions of this message have been removed]
    • claudine intexas
      I wouldn t worry too much about the high LFT s. They are probably high now due to the re-infection, similar to what is seen in acute HCV. Remember, the liver
      Message 2 of 27 , Apr 11 8:44 PM
      • 0 Attachment
        I wouldn't worry too much about the high LFT's. They are probably
        high now due to the re-infection, similar to what is seen in acute
        HCV. Remember, the liver is an amazingly regenerative organ. Just get
        back on treatment ASAP. Good luck!
        Claudine
        PS: Which interferon were you on before? Just a suggestion, but you
        might consider doing the other brand this time.



        __________________________________
        Do you Yahoo!?
        Yahoo! Tax Center - File online by April 15th
        http://taxes.yahoo.com/filing.html
      • AVansi7465@aol.com
        In a message dated 4/11/2004 8:09:40 PM Eastern Daylight Time, csean@shaw.ca writes: Tatezi, I am worried about your rapid heartbeat too.....I had that when I
        Message 3 of 27 , Apr 12 5:53 AM
        • 0 Attachment
          In a message dated 4/11/2004 8:09:40 PM Eastern Daylight Time, csean@...
          writes:
          Tatezi, I am worried about your rapid heartbeat too.....I had that when I
          tried the old combo....in fact, I still have it and am going to a cardiologist
          after having an ECG. That's one of the many reasons I quit the treatment....my
          heart was racing so fast I couldn't take my pulse and then I started getting
          chest pains. I think it's from the riba rather than the interferon....which
          could be why they told you to drop a pill. But that's not acceptable in your
          case. Try to sleep as much as you can this weekend and go to the hospital
          immediately if you get chest pains or your heart is racing. I don't know the
          numbers like Claudine does but you're way too low for hemoglobin. I'll feel better
          knowing you can get ahold of your doc on Monday....please, do nothing
          physical ok?
          I agree take it slow. I had that same problem while on treatment, but I put
          it off to the fact that I received two air emboli with the same injection that
          gave me Hep C. So........


          [Non-text portions of this message have been removed]
        • gailsamples@earthlink.net
          ... From: Tatezi Sent: Apr 9, 2004 10:15 AM To: Hep Subject: [GIWorld-Hepatitis] Hi all...with an
          Message 4 of 27 , Apr 12 6:08 AM
          • 0 Attachment
            -----Original Message-----
            From: Tatezi <tatezi@...>
            Sent: Apr 9, 2004 10:15 AM
            To: Hep <GIWorld-Hepatitis@yahoogroups.com>
            Subject: [GIWorld-Hepatitis] Hi all...with an update

            And I haven't had a cigarette in 10 days. Really didn't want or plan to quit (cigarettes are my only vice in life...I think everyone deserves at least one vice). Got up one morning and decided to see how long I could go without a cigarette...went all day relatively easily. Next day I got up and decided to see if I could go all day again. That was 11 days ago. Today I'm going to try to not smoke and then it will be 11 days.


            Tatezi-

            Congrats on not smoking! Hopefully you'll be able to keep it up-it is an expensive habit nowadays. Not like the good old days of 25 cents a pack!

            gail
          Your message has been successfully submitted and would be delivered to recipients shortly.